# SDR SWAA031392

- Difficulty date: June 22, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 57,939 hours, 56,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CORRODED BETWEEN BS 807 AND BS 815, STR 26R.  REMOVED AND REPLACED CORRODED SECTION OF STRINGER PER SRM.
